• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
pharmapct
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
advertise1
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
roids-210x65-48kb-1
granabolic1
napsgear-210x65
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

gh question

nlarge

New member
Newbies
Joined
Jun 6, 2002
Messages
25
I've used gh off and on for a year. My buddy started 2 weeks ago and has noticed bumps kinda like hives appearing randomly since he has started. Sounds like an allergic reaction to me, however it's not at the injection site and I've never heard of a reaction like this from GH. It's also the same GH all of my buddys have used with awesome results. Any ideas?
 

MikeS

Moderator / FOUNDING Member
Staff member
Moderator
Registered
Joined
Jun 4, 2002
Messages
5,095
Ive had them at the injection site when either injecting too fast, or when the gh begins to lose its potency.
 

Tadger

New member
Registered
Joined
Jun 2, 2003
Messages
173
If possible, use different water when reconstituting it... and also try switching brands. Some people have a problem with the BA in the water, so use a different concentration. Others just don't take too well to certain types of GH.
 

nlarge

New member
Newbies
Joined
Jun 6, 2002
Messages
25
hmmm.. i only have him using 1ml water per vial. and if it was the BA i would assume the injection site would turn red which it does not. Maybe he's just allergic to GH. That would definately suck!!!
 

Ashop

FOUNDING Member / Verified Sponsor
Registered
Sponsors
Joined
Jul 21, 2002
Messages
11,465
nlarge said:
I've used gh off and on for a year. My buddy started 2 weeks ago and has noticed bumps kinda like hives appearing randomly since he has started. Sounds like an allergic reaction to me, however it's not at the injection site and I've never heard of a reaction like this from GH. It's also the same GH all of my buddys have used with awesome results. Any ideas?

on the GH insert says that 1% develop a alergic reaction at the site of injection. Try to do on legs in lateral than in abs, anyway try switching injection place
 

Staff online

  • pesty4077
    Moderator/ Featured Member / Kilo Klub
  • rAJJIN
    Moderator / FOUNDING Member

Forum statistics

Total page views
522,198,754
Threads
128,053
Messages
2,533,441
Members
157,493
Latest member
ramsees
Top